advertisement
Question
Posted by: Cheryl | 2010-11-16

depression /anxiety

I have been battling to cope and have been put on Nuzak I am doing okay on it but still battling with the anxiety and feel very distant and tired should I give it more time or change to cilift? If I change to cilift how do I do that. I have been on the nuzak for 5 days. I am taking Azor half a tablet when necessary (i.e. half of .25) when I am really feeling grim. Also can I take trepiline (half of .25 at night to help me sleep) or is that a bad combination with the nuzak or cilift whichever is going to be the best for me to take or should I just stick to one treatment?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Cheryl
Give it a bit more time - it may take up to a month before you feel the full effect of any anti-depressant. You can take 1/2 Trepilene at night but please discuss with your doctor first. Try not to mix too many pills if possible.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-11-17

Hallo Cheryl
Give it a bit more time - it may take up to a month before you feel the full effect of any anti-depressant. You can take 1/2 Trepilene at night but please discuss with your doctor first. Try not to mix too many pills if possible.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement